# SDR DALA2018122607399

- Difficulty date: December 23, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 52,011 hours, 6,771 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: F5757617220200
- Condition: Missing
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND NBR 2 FLAP TRACK COVER MISSING. DEFERRED PER DCL 57-00-07-COVERED WITH SPEED TAPE UNTIL ACCESS CAN BE COVERED. LP4278378
